# SDR CALA9700608

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77204
- Make and model: Boeing 737130
- Aircraft serial: 19021
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST A-SYSTEM HYDRAULICS IN FLIGHT.  REPLACED NUMBER 2 ENGINE HYDRAULIC SUPPLY LINE AT RIGHT WING ROOT.
